# SDR CA131111004

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 12,282 hours
- Engine: Lyc O320D3G
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8100
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRSPEED INDICATOR FOUND TO BE GIVING ERRONOUS READINGS. AIRSPEED REMOVED ALL LINES BLOWN CLEAN OUT, REPAIRED UNIT INSTALLED.  FUNCTIONAL CHECKED SERVICABLE.
